Extensions of Stein's lemma for the skew-normal distribution

Adcock, C.J. (2007) Extensions of Stein's lemma for the skew-normal distribution. Communications in Statistics - Theory and Methods, 36 (9-12). pp. 1661-1671. ISSN 0361-0926

Abstract

Metadata

Authors/Creators:
  • Adcock, C.J.
Copyright, Publisher and Additional Information: © 2007 Taylor & Francis. This is an author produced version of a paper subsequently published in Communications in Statistics - Theory and Methods. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: hidden truncation models; multivariate skew-normal distribution; portfolio selection; Siegel's formula; Stein's lemma; utility functions
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Miss Anthea Tucker
Date Deposited: 21 Jun 2010 15:38
Last Modified: 08 Feb 2013 17:00
Published Version: http://dx.doi.org/10.1080/03610920601126084
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/03610920601126084

Download

Filename: Adcock_10953.pdf

Share / Export

Statistics